# SDR SWAA2022103147065

- Difficulty date: September 19, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP LOWER SURFACE LOCATED AT 2IN FROM IB EDGE AT LT WING 2022-529570 / [01] TOOL USED: CALIPER P/N:500-197-30 S/N:15120589 DUE DATE:28-NOV-22.;[02] TOOL USED P/N: S-3; S/N: 064; CAL DUE: 19-JUL-23.;[03] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18185733 DUE DATE: 16/JAN/23.;[04] TOOL USED: HCS9200B-AV SN: 18185781 DUE DATE: 16-JAN-23.;[05] TOOL USED: COATING GAGE PN: POSITECTOR 200 SN: 171404 DUE DATE: 02/NOV/22;[06] TOOL USED P/N: S-3; S/N: 064; CAL DUE: 19-JUL-23.;[07] REPAIRED OB AFT FLAP LOWER SURFACE LOCATED AT 2IN FROM IB EDGE AT LT WING. IAW B737-700 SRM 57-53-01-2R-14 REPAIR 14. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] REPAIRED OB AFT FLAP LOWER SURFACE LOCATED AT 2IN FROM IB EDGE AT LT WING. IAW B737-700 SRM 57-53-01-2R-14 REPAIR 14 RII COMPLETED
